# SDR COMA0260570

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,853 hours, 9,995 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS SEEMED STIFFENER THEN NORMAL.  LUBRICATED THE LEFT AND RIGHT AILERON CONTROL ASSEMBLY PER EO 27-069RB.
